# SDR VTZA95010

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 828
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 31998061
- Condition: Failure
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

IAD-PHF - FLT 6243 - DURING APPROACH AT 1715 HOURS ON 1-6-95, ABORTED APPROACH DUE TO LT ENGINE ANTI-ICE FAILED IN-FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LT ENGINE ANTI-ICE VALVE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
